# SDR C2XA10SH027

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 22,200 hours, 16,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14000241401
- Condition: Cracked
- Location: Lav Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LAV WASTE DRAIN SUPPORT CRACKED.  REMOVED AND REPLACED LAV WASTE DRAIN VALVE SUPPORT IAW EMB 145 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
